Top Care

Allergy, Multi-Symptom, Capsules

100 CT
$6.99 each
$0.07/CT
Active Ingredients: Diphenhydramine HCl (25 mg). Inactive Ingredients: D&C Red 28, FD&C Blue 1, FD&C Red 40, Gelatin, Lactose, and Starch.
Directions: Take every 4 to 6 hours, not more than 6 doses in 24 hours. Adults and children 12 years and over, take 1 to 2 capsules. Children 6 to under 12 years of age, take 1 capsule. Children under 6 years of age, consult a doctor. Children under 4 years of age, do not use.